MathSciNet Relay Station
MathSciNet bibliographic data
MR799799 (86k:58107) 58F25 (11K55)
Harrison, Jenny Continued fractals and the Seifert conjecture. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 147–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement